# SDR CALA2017090103014

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N68836
- Make and model: Boeing 737924ER
- Aircraft serial: 60088
- Aircraft time: 10,662 hours, 3,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LENS COVER IS MISSING AT SEAT 1B.   REPLACED THE COVER, OPS OK
